MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T7, 2.7X26MM; PLATE, FIXATION, BONE

STRYKER GMBH BONE SCREW, T7, 2.7X26MM; PLATE, FIXATION, BONE
Catalog Number 53-27226S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that there was a foreign material (hair) in package.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned and matches the reported failure mode.Visual inspection: the part showed a hair under the printed label.Functional inspection: due to the nature of the complaint, a functional inspection was not considered necessary.Dimensional inspection: due to the nature of the complaint, a dimensional inspection was not considered necessary.Based on investigation, the root cause was attributed to be manufacturing related.No indications of material, or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
BONE SCREW, T7, 2.7X26MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8804975
Report Number0008031020-2019-00904
Device Sequence Number320108
Product Code HRS
UDI-Device Identifier04546540593931
UDI-Public04546540593931
Combination Product (Y/N)N
PMA/510(K) Number
K080667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number53-27226S
Device Lot Number1000254395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1